JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 122
Some New Discrete Nonlinear Delay Inequalities and Application to Discrete Delay Equations

    Authors: Wing-Sum Cheung, Shiojenn Tseng,  
    Keywords: Gronwall-Bellman-Ou-Iang-type Inequalities, Discrete inequalities, Difference equations.  
    Date Received: 07/09/05  
    Date Accepted: 27/01/06  
    Subject Codes:

26D10, 26D15, 39A10, 39A70.

    Editors: Sever S. Dragomir,  

In this paper, some new discrete Gronwall-Bellman-Ou-Iang-type inequalities are established. These on the one hand generalize some existing results and on the other hand provide a handy tool for the study of qualitative as well as quantitative properties of solutions of difference equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login